# SDR 06FDEA2923

- Difficulty date: August 10, 2006
- Submitted: August 11, 2006
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727-200
- Aircraft serial: 21581
- Aircraft time: 42,331 hours, 29,076 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pressure Switch
- Condition: Corroded
- Location: Boost Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN LEVEL FLIGHT AT 16,000 W/ 6000 NR OF FUEL IN NR 2 TANK THE RT AFT FUEL BOOST PUMP LOW PRESSURE  LIGHT ILLUMINATED. NO CB'S WERE OUT.  TROUBLESHOT SYSTEM CHECKED WIRING TO PRESSURE SW.  WIRING CKS OK.  READ PRESSURE SW WITH PUMP ON AND OFF.  SW STAYS CLOSED. VERIFIED PUMP RUNNING WHEN SW  IN ON POSITION. BACKED OFF B-NUT AT PRESSURE SW.  NO PUMP PRESSURE. SUSPECT BAD PUMP IMPELLER.   REMOVED AND INSTALLED SERVICEABLE NR 2 TANK AFT RT  BOOST PUMP, IAW MM CH NR 28-22-021-4.  FOUND CORROSION ON RT AFT PUMP PRESSURE SWITCH,  REMOVED AND REPLACED SAME IAW MM, CHAPTER 28-42-001-4  FUNCTIONAL TEST GOOD.
